Convergence to a Common Fixed Point of a Finite Family of Generalized Asymptotically Nonexpansive Mappings

H. Zegeye, N. Shahzad, O. A. Daman

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We introduce an iterative process which converges strongly to a common fixed point of a finite family of uniformly continuous generalized asymptotically nonexpansive mappings in Hilbert spaces. As a consequence, results on convergence to a common fixed point of a finite family of uniformly continuous asymptotically nonexpansive in the intermediate sense and asymptotically nonexpansive mappings are proved.

Original languageEnglish
Pages (from-to)1439-1451
Number of pages13
JournalBulletin of the Malaysian Mathematical Sciences Society
Volume38
Issue number4
DOIs
Publication statusPublished - Oct 9 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Convergence to a Common Fixed Point of a Finite Family of Generalized Asymptotically Nonexpansive Mappings'. Together they form a unique fingerprint.

  • Cite this